# SDR HNAA2013021500067

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STIFFENERS AND ONE CHANNEL WAS FOUND CRACKED ON RT NACELLE HEAT SHIELD.  REPAIRED STIFFENERS AND CHANNEL ON RT NACELLE HEAT SHIELD AD IAW RD8-54-1153 AND RD8-54-3195.
